# SDR USAA20090519BB083

- Difficulty date: May 16, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - THE ARM LIGHT AT DOORS IS NOT ILLUMINATED WITH SLIDES ARMED AT 1R AND 2L.  MAINTENANCE RELAMPED LIGHT CAPSULES ABOVE 1R AND 2L DOORS.
